I am on day 5 now of the injectable medications and was really surprised this morning to find that I was spotting. Why didn't anyone tell me that this might be a side effect?! Of course though my instant reaction was that there was something wrong...but after researching online and the nurses finally calling me back, it seems that this just may be for a small percentage of folks a side effect. There was a mild dull pressure in my uterine area too so I just assumed that I might be getting my period (which would have meant to me that things weren't happening correctly since I'm only technically on Day 10 of my cycle.) I have my first follow up appointment with the Fertility doctor tomorrow so we'll see how he says things are going. Until then, I don't know if the spotting is something that is really ok or not.
I got my last workout in today too. I think if for nothing but mental sanity, it was good for me to do so. Before I went though I made sure that the nurse gave me the OK because I was spotting. She said it wasn't an issue.
The next step is just to wait and see the doctor tomorrow to see how things are going and if hopefully the medicine is doing what it's supposed to do!